SciELO - Scientific Electronic Library Online

 
vol.88 número1Síndrome de Fanconi y raquitismo hipofosfatémico asociado al uso de tenofovir en una niña infectada con VIHHiperfosfatasemia transitoria benigna de la infancia: Serie clínica índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Revista chilena de pediatría

versión impresa ISSN 0370-4106

Resumen

SILVA-FEISTNER, Marcos; ORTIZ, Elena; ROJAS-LECHUGA, María Jesús  y  MUNOZ, Daniel. DRESS syndrome in paediatrics : Clinical case. Rev. chil. pediatr. [online]. 2017, vol.88, n.1, pp.158-163. ISSN 0370-4106.  http://dx.doi.org/10.1016/j.rchipe.2016.05.010.

Drug reaction with eosinophilia and systemic symptoms (DRESS) is a rare, potentially life-threatening, drug-induced hypersensitivity reaction that includes skin eruption, haematological abnormalities, lymphadenopathy, and internal organ involvement. Objective: Presenting a rare condition in children, to facilitate a rapid diagnostic suspicion and recognition by doctors. Case report: An 9 months old infant admitted due to a severe viral pneumonia, managed with non-invasive ventilation and ceftriaxone. Five days after stopping antibiotics, a confluent maculopapular rash appeared, which was predominantly in the trunk, face and upper extremities, combined with a fever, eosinophilia, and elevated serum levels of transaminase. She received treatment with oral prednisone and topical corticosteroids for 6 weeks, with a good outcome after 3 months. Conclusions: The diagnosis of DRESS syndrome is made using clinical criteria, laboratory values, and histopathology, if there is any query. Although it is classically caused by anticonvulsants and sulphonamides, many other drugs have been implicated. The offending drug should be immediately discontinued and the patient given supportive treatment, and systemic corticosteroids for long periods of treatment.

Palabras clave : Drug reaction with eosinophilia and systemic symptoms; Drug-induced hypersensitivity reaction; Ceftriaxone; Paediatrics.

        · resumen en Español     · texto en Español | Inglés     · Español ( pdf ) | Inglés ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons